A 46-year-old member asked:
Are there any serious reactions to keppra (levetiracetam)?
1 doctor answer • 2 doctors weighed in
Neurology 37 years experience
Keppra (levetiracetam): Sometimes see a problem with people becoming somewhat cranky on keppra (levetiracetam). Its referred to as 'keppra (levetiracetam)tude' in some circles. Apparently Keppra (levetiracetam) can interfere with pyridoxine (vitamin b6) metabolism. Many of my patients improve with 25 mg of b6. Be carefull though as b6 has a toxicity state. You might want to have your blood b6 level monitored. Sedation / dizziness / rash are seen especially early in tx.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsReviewed >2 years ago
Last updated May 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.